# SDR I5PA2024051775702

- Difficulty date: May 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,503 hours, 34,538 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4058650931
- Part serial: 95042492
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A. (MEL 34-61-01C). ESI - RH MCDU INOP. R/R RH MCDU PER AMM 34-61-01. OPS CHECK NORMAL.
